# SDR GTIA2023081937427

- Difficulty date: August 19, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 24,985 hours, 10,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE LOW -SERVICED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-001-A NO DEFECTS NOTED
